Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The continuity of functions on Cartesian products


Author: N. Noble
Journal: Trans. Amer. Math. Soc. 149 (1970), 187-198
MSC: Primary 54.60
MathSciNet review: 0257987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0257987-5
Article copyright: © Copyright 1970 American Mathematical Society